Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
murnurf

breakout from accutane or foundation?

Recommended Posts

Hello everyone. Not sure where to start really. 6 days ago I went to a dermatologist for the first time in my life. I am 17 and have had acne since I was about 15. recently it started getting quite bad. I had tried many options including basically all the over the counter medicine, 2 different types of anti-biotic, massive diet change and differin. The most effective of these methods was actually the diet change. I cut down on dairy and carbs and my acne really started to go away and the redness started to fade. This didnt last for more then a few months however and i had found myself at a derm. I got perscribed 20mg roaccutane tablets and 400mg e-mycin tablets. I am to take 1 roaccutane and 2 e-mycin tablets daily. I also went to the shop and decided to purchase some mineral foundation to hide my active acne and redness (yes i am a guy). I ended up buying nude by nature mineral foundation. I have been on the medicine for 6 days and have also been using the foundation everyday. I have noticed my acne getting quite worse. There is a lot more redness and more active pimples. My question is, is it likely that this is from the tane or from the foundation. I know people get breakouts initially from tane and if so i will have to accept it. If it is the foundation i will have to stop, although i love it so much for covering things it will be hard to do so. Thanks in advance.

Share this post


Link to post
Share on other sites

The answer is it could be either, both or just the way your skin ebbs and flows. Whenever starting a new treatment, it is best to not add in new things such as makeup .  Your skin is going to look bad on accutane- no way to usually get around it.  Drop the makeup, buckle down and let accutane do its job.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×